MAUDE Adverse Event Report: ABBOTT VASCULAR INDEFLATOR PPAK PLUS 30; ACCESSORIES

ABBOTT VASCULAR INDEFLATOR PPAK PLUS 30; ACCESSORIES
Model Number 1000183
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
The procedure was performed to treat a lesion in the ostium of the left anterior descending artery and the left main artery.The handle of the plus 30 indeflator broke inside the chamber while attempting to deflate an unspecified balloon catheter.A syringe was used to deflate the balloon.The procedure was successfully completed with a new indeflator.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.Broken devices can be a result of, but not limited to, manufacturing, mishandling, or external force applied to the device (tapping indeflator to clear air bubbles, strong twisting during inflation/deflation).It is possible that inadvertent mishandling and/or an excessive amount of force was applied to the device while attempting to deflate resulting in the reported break; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
INDEFLATOR PPAK PLUS 30
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10603163
Report Number2024168-2020-08108
Device Sequence Number17098551
Product Code MAV
UDI-Device Identifier08717648013584
UDI-Public08717648013584
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K962495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number1000183
Device Catalogue Number1000183
Device Lot Number60242630
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR